View : 20 Download: 0

Families of elliptic curves over cubic number fields with prescribed torsion subgroups

Title
Families of elliptic curves over cubic number fields with prescribed torsion subgroups
Authors
Jeon D.Kim C.H.Lee Y.
Ewha Authors
이윤진
SCOPUS Author ID
이윤진scopus
Issue Date
2010
Journal Title
Mathematics of Computation
ISSN
0025-5718JCR Link
Citation
vol. 80, no. 273, pp. 579 - 591
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper we construct infinite families of elliptic curves with given torsion group structures over cubic number fields. This result provides explicit examples of the theoretical result recently developed by the first two authors and A. Schweizer; they determined all the group structures which occur infinitely often as the torsion of elliptic curves over cubic number fields. In fact, this paper presents an efficient way of constructing such families of elliptic curves with prescribed torsion group structures over cubic number fields. © American Mathematical Soceity.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE